# SDR RAAA97E9037

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Control Xmitter
- Part number: 8631003
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EGRESS LIGHT CONTROL MODULE TRANSMITTER FAILED SERVICE CHECK.  CHANGED TRANSMITTER.
